Web of Science: 6 citas, Scopus: 7 citas, Google Scholar: citas,
Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction
Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática)

Fecha: 2017
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: 10.1088/1361-6544/aa7e95
Nota: Agraïments: The first author is partially supported by CNPq 248501/2013-5. The second author is partially supported by CAPES-MECD grant PHB-2009-0025-PC. The third author is supported by FAPESP grants 2015/02517-6, 2015/24841-0, and 2016/11471-2. The second and the third authors are supported by the CAPES grant number 88881.030454/2013-01 from the program CSF-PVE.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Bifurcation theory ; Limit cycles ; Lyapunov-Schmidt reduction ; Nonlinear differential system ; Periodic solution
Publicado en: Nonlinearity, Vol. 30 Núm. 9 (2017) , p. 3560-3586, ISSN 0951-7715 (print)

DOI: 10.1088/1361-6544/aa7e95


preprint
31 p, 573.9 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-11-28, última modificación el 2019-07-15



   Favorit i Compartir